Kenan Tas
Kenan Tas
Cankaya University, Department of Mathematics, Ankara, Turkey
Dirección de correo verificada de cankaya.edu.tr - Página principal
TítuloCitado porAño
Existence and uniqueness of a common fixed point on partial metric spaces
T Abdeljawad, E Karapınar, K Taş
Applied Mathematics Letters 24 (11), 1900-1904, 2011
2742011
A generalized contraction principle with control functions on partial metric spaces
T Abdeljawad, E Karapınar, K Taş
Computers & Mathematics with Applications 63 (3), 716-719, 2012
962012
Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces
M Abbas, W Sintunavarat, P Kumam
Fixed Point Theory and Applications 2012 (1), 31, 2012
922012
Fractional Hamiltonian analysis of higher order derivatives systems
D Baleanu, SI Muslih, K Taş
Journal of Mathematical Physics 47 (10), 103503, 2006
802006
A non? commutative neutrix product of distributions
B Fisher
Mathematische Nachrichten 108 (1), 117-127, 1982
601982
Some Fixed Point Results for-Type Contractive Mappings
S Chandok, K Tas, A Hojat Ansari
Journal of Function Spaces 2016, 2016
592016
New common fixed point theorems of gregus type for r-weakly commuting mappings in 2-metric spaces
PP Murthy, K Taş
Hacettepe Üniversitesi, Fac Sci, 2009
462009
Coupled fixed point theorems for a pair of weakly compatible maps along with CLRg property in fuzzy metric spaces
M Jain, K Tas, S Kumar, N Gupta
Journal of Applied Mathematics 2012, 2012
382012
Generalized (C)-conditions and related fixed point theorems
E Karapınar, K Taş
Computers & Mathematics with Applications 61 (11), 3370-3380, 2011
362011
Common fixed point theorems for compatible mappings
K Taş, M Telci, B Fisher
International Journal of Mathematics and Mathematical Sciences 19 (3), 451-456, 1996
361996
On coupled fixed point theorems on partially ordered G-metric spaces
E Karapınar, B Kaymakçalan, K Taş
Journal of Inequalities and Applications 2012 (1), 200, 2012
322012
Coupled common fixed point results involving a -contractive condition for mixed g-monotone operators in partially ordered metric spaces
M Jain, K Tas, S Kumar, N Gupta
Journal of Inequalities and Applications 2012 (1), 285, 2012
302012
Fixed point theorem on partial metric spaces involving rational expressions
E Karapinar, W Shatanawi, K Tas
Miskolc Mathematical Notes 14 (1), 135-142, 2013
292013
Mathematical methods in Engineering
JAT Machado, D Baleanu
Springer, 2007
292007
Common fixed point theorems in cone banach spaces
T Abdeljawad, E Karapınar, K Taş
Hacettepe Üniversitesi, Fac Sci, 2011
242011
A review on the wavelet transform applications in analytical chemistry
E Dinç, D Baleanu
Mathematical methods in engineering, 265-284, 2007
242007
Common fixed points of self maps satisfying an integral type contractive condition in fuzzy metric spaces
PP Murthy, S Kumar, K Tas
Mathematical Communications 15 (2), 521-537, 2010
212010
Best proximity point theorems for KT-types cyclic orbital contraction mappings
E Karapınar, G Petrusel, K Taş
House Book Science, 2012
202012
Some fixed point theorems on the class of comparable partial metric spaces
E Karapinar
Applied General Topology 12 (2), 187-192, 2011
202011
A new transform method in nabla discrete fractional calculus
F Jarad, B Kaymakçalan, K Taş
Advances in Difference equations 2012 (1), 190, 2012
192012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20